Simple Search:

Moment-closure Approximations to Levins Metapopulation Model


Citation

Krishnarajah, Isthrinayagy and Gibson, Gavin and Glenn, Marion (2008) Moment-closure Approximations to Levins Metapopulation Model. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 15-20. ISSN 1985-2436

Abstract / Synopsis

In this study, we apply the log-normal mixture and beta-binomial) mixture approximations to the stochastic version of the Levins metapopulation model. Mixture approximations arc able to capture the behaviour of the model around the threshold between persistence and extinction of occupied patches. Comparison with simulation results show that mixture approximations are able to predict extinction behaviour but on a shorter time seale than the simulations, describe meta-stable persistence of occupied patches but slightly underestimate the mean and describe quasiequilibrium probabilities.


Download File

[img]
Preview
PDF
Artikel_4_vol2_no1.pdf

Download (2MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research
Depositing User: Mohd Nezeri Mohamad
Date Deposited: 24 May 2011 08:40
Last Modified: 27 May 2013 07:52
URI: http://psasir.upm.edu.my/id/eprint/12462
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item